Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Type II $ W-\sp{\ast} $ algebras are not normal


Author: Paul Willig
Journal: Proc. Amer. Math. Soc. 40 (1973), 115-119
MSC: Primary 46L10
DOI: https://doi.org/10.1090/S0002-9939-1973-0320769-8
MathSciNet review: 0320769
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \mathcal{A}$ is a $ W$-$ \ast $ algebra of type II on separable Hilbert space $ H$, then $ \mathcal{A}$ is not normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320769-8
Keywords: $ W$-$ \ast $ algebra, normal, hyperfinite, direct integral decomposition
Article copyright: © Copyright 1973 American Mathematical Society